# SDR UALA2011082404535

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,688 hours, 22,725 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 112
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST AUTOPILOT, FLIGHT DIVERTED.  MCDP LAST FLT FAULTS SHOWED, 'AP DISC SAM L-FCC L''AP DISC SAM L -FCC C' ' AP DISC SAM R- FCC C' AP DISC SAM R- FCC R'.  ALSO HAD FAULT BALL IN SAM ON LT AND RT SAM MODULE.  REPLACED RT SAM. REF ITEM 6882003 FOR LT SAM AND MCP REPLACEMENT.
